# SDR MZZA97058

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507995225
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - CRACK PROPAGATED PAST STOP DRILL ON DOOR FRAME AT LOWER AFT CORNER OF L1 DOOR.  LOWER FRAME REMOVED AND REPLACED IAW SRM 52-10-1.  DOOR REMOVAL/INSTALLATION, CUT OUT IAW MM 52-11-01 ON ROUTINE CARD NR 62814.  (M)
